# SDR AALA20000340

- Difficulty date: February 22, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49455
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Failed
- Location: Acm Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

ORD - FLT 1224 - DURING LANDING, CREW REPORTED SMOKE ODOR IN CABIN.  LANDED ORD WITHOUT INCIDENT.  REPLACED RECIRCULATION FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
